# SDR DXTA2023091595460

- Difficulty date: September 14, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N571QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0126
- Aircraft time: 5,873 hours, 3,878 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR CLOSED, WHEN PULLING HANDLE DOWN THE HANDLE WILL NOT GO SMOOTHLY ALL THE WAY DOWN. IT STOPS HALF WAY AND WITH MORE PRESSURE IT  THAN CAN BE PUSHED ALL THE WAY DOWN TO OPEN SAFELY.  CLEANED AND LUBRICATED DOOR SHOOT BOLTS AND HANDLE HINGE POINTS. OPS CHECKS GOOD. REF AMM 52-10-00
